advertisement
Question
Posted by: Person | 2004/01/15

Am I pregnant?

Last night my boyfriend and I had sex. The condom broke at the end. I am on Triphasil but have only been on Triphasil for 3 weeks so my period in due next week. What shall I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are protected after 1 week of active pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: anon | 2004/01/15

i had a recent panac as im fairly new to the pill. ive much worrying i called my nurse who told me "YOU ARE PROTECTED FROM PREGNANCY AFTER 7 DAYS OF TAKING THE PILL CORRECTLY".so do not worry!

Reply to anon
Posted by: www | 2004/01/15

Wow, Anita, that's quite amazing. Someone somewhere must have really wanted your friend to have that baby - I think that's great. However, I do believe that it's probably the exception to the rule. When you read the insert on the packet of triphasel, it says that you should use extra protection for 14 days after starting the pill and then it becomes safe. The gynae said the other day that 7 days of active pills (ie not the placebos) is enough for the pill to become effective. So I don't think it's really warranted for "person" to worry too much about it. If stopped and started the pill many times and it's always been effective for me from day 14 onwards (and I fall pregnant very easily, he-he-he)

Reply to www
Posted by: Anita | 2004/01/15

Hi

One's body normally takes about a month to accomodate the pill.

There is a change that you might have fallen pregnant.

A close friend of mine was on the pill for years and her husband wore a condom. She fell pregnant and gave birth to a very healthy boy.

Reply to Anita
Posted by: www | 2004/01/15

You shall do nothing - you should be fine. After 14 days of taking the pill, it should already be in full effect. You're probably not pregnant so you really shouldn't stress about it.

Reply to www

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement